# SDR SWAA2016013048468

- Difficulty date: December 4, 2015
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6946529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB SHEAR TIE CORRODED AT BS 360, BETWEEN STRINGER 28L - 28R.  REPAIRED SHEAR TIE IAW ER & EA.
